Alert archive / Tennessee / Flash Flood Watches in 2014

Flash Flood Watch 6, NWS Memphis, TN

June 29, 201421 counties in Tennessee; 10 counties in Mississippi; 12 counties in Arkansas

NWS Memphis, TN issued this flash flood watch at Jun 29, 2014, 2:32 AM CDT for 21 counties in Tennessee; 10 counties in Mississippi; 12 counties in Arkansas. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 29, 2014, 2:32 AM CDT (07:32 UTC)
Expired
Jun 29, 2014, 7:00 PM CDT
In force
16 hr
Issued by
NWS Memphis, TN
Flood severity
None
All 43 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Alcorn County, MS, Benton County, MS, Coahoma County, MS, DeSoto County, MS, Marshall County, MS, Prentiss County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 34 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 7.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
940 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Jun 29, 12:13 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 29, 12:13 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 AM CDT SUN JUN 29 2014

.UPDATE...
06Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 901 PM CDT SAT JUN 28 2014/

UPDATE...

THERE HAS BEEN AN OVERALL SLIGHT DECREASE IN INTENSITY OF
THUNDERSTORMS RECENTLY WITH LOSS OF DAYTIME HEATING AND MOST
LOCATIONS BECOMING RAIN COOLED. NEVERTHELESS...SATELLITE CONTINUES
TO INDICATE PULSING OF SOME COOLING TOPS. A BROAD AND LARGE  UPPER
LEVEL TROUGH WILL CONTINUE TO PUSH INTO THE MIDSOUTH FROM THE WEST
OVERNIGHT WITH EMBEDDED MINOR SHORT WAVES. THIS WILL RESULT IN A
CONTINUATION OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
SPREADING EASTWARD ACROSS THE MIDSOUTH. THE 00Z LITTLE SOUNDING
INDICATED A PRECIPITABLE WATER OF SLIGHTLY OVER 2 INCHES...THUS
LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. WILL CONTINUE TO MENTION
THIS THREAT IN THE HAZARDOUS WEATHER OUTLOOK OVERNIGHT ALONG WITH
THE POSSIBILITY OF STRONG GUSTY WINDS AND SMALL HAIL. RAIN HAS
COOLED TEMPERATURES A LITTLE BELOW FORECAST MINIMUMS IN SOME
LOCATIONS...BUT THESE READINGS SHOULD DROP ONLY SLIGHTLY OR HOLD
STEADY THE REMAINDER OF TONIGHT. UPDATED ZONES AND GRIDS HAVE
ALREADY BEEN SENT.

JCL

&&

.DISCUSSION...  /ISSUED 317 PM CDT SAT JUN 28 2014/

WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES CONTINUE TO
INDICATE AN UPPER LEVEL LONGWAVE TROUGH AXIS OVER THE LOWER
MISSISSIPPI VALLEY. ANOTHER SHORTWAVE TROUGH COMBINED WITH DAYTIME
HEATING/CONVECTIVE TEMPERATURES BEING REACHED HAS RESULTED IN THE
DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE
LOWER MISSISSIPPI VALLEY THIS AFTERNOON. AS OF 2 PM
CDT...TEMPERATURES ARE IN THE 80S ACROSS MOST LOCATIONS.
CONVECTIVE CHANCES FOR THE REMAINDER OF THIS WEEKEND INTO NEXT
WEEK IS THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOON/S
FORECAST ISSUANCE.

A SHORTWAVE TROUGH EMBEDDED WITHIN THE LONGWAVE TROUGH AXIS WILL
MOVE INTO THE MID SOUTH TONIGHT. AN 850 MB LOW LEVEL JET CURRENTLY
LOCATED ACROSS PORTIONS OF THE SOUTHERN PLAINS AND WESTERN
SECTIONS OF THE LOWER MISSISSIPPI VALLEY WILL GRADUALLY SHIFT EAST
TONIGHT INTO ARKANSAS. THIS LOW LEVEL JET COMBINED WITH THE UPPER
LEVEL TROUGH AXIS BEGINNING TO SHIFT EAST SHOULD ASSIST IN
ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE REGION
TONIGHT. THUS...HAVE GONE WITH CHANCE POPS TONIGHT WITH THE BEST
RAIN CHANCES OCCURRING ACROSS PORTIONS OF NORTHEAST ARKANSAS. KEPT
CHANCE POPS GOING ACROSS THE MID SOUTH FOR MONDAY AS THE UPPER
LEVEL TROUGH AXIS WILL BE MOVING ACROSS THE AREA.

SHORT TERM MODELS INDICATE AN UPPER LEVEL RIDGE LOCATED OVER THE
SOUTHWEST UNITED STATES AND PORTIONS OF THE SOUTHERN PLAINS WILL
SHIFT EAST INTO THE LOWER MISSISSIPPI VALLEY SUNDAY NIGHT INTO
MONDAY. THIS IS ANTICIPATED TO BRING MAINLY RAIN FREE WEATHER TO
THE MID SOUTH FOR MONDAY. HIGH TEMPERATURES ON SUNDAY WILL BE IN
THE MIDDLE 80S TO APPROACHING 90 DEGREES. THE BUILDING RIDGE FOR
EARLY NEXT WEEK WILL RESULT IN HIGHS IN THE LOWER TO PERHAPS
MIDDLE 90S THROUGH AT LEAST NEXT TUESDAY.

GFS/ECMWF LONG TERM MODELS INDICATE THE UPPER LEVEL RIDGE AXIS
WILL BEGIN TO RETROGRADE LATE TUESDAY AS A BACK DOOR COLD FRONT
DROPS SOUTH INTO THE LOWER MISSISSIPPI VALLEY. TODAY/S 12Z MODEL
RUN IS SOMEWHAT LESS AGGRESSIVE WITH CLEARING OUT PRECIPITATION
CHANCES AND SUBSEQUENTLY HELD ON TO SHOWER/THUNDERSTORM CHANCES
THROUGH THURSDAY. SLIGHTLY COOLER TEMPERATURES ARE ANTICIPATED FOR
THE REMAINDER OF THE WEEK.

CJC

&&

.AVIATION...

06Z TAFS

CURRENT RADAR REFLECTS SHOWERS AND STORMS CONTINUING ACROSS THE
TAF SITES DURING THE FIRST SIX HOURS...WITH A BREAK IN THE
ACTIVITY FROM SUNRISE THROUGH THE LATE MORNING. AFTERWARDS...
ACTIVITY IS EXPECTED TO REDEVELOP DURING THE AFTERNOON. CONDTIONS
THROUGH THE PERIOD WILL BOUNCE BETWEEN VFR AND MVFR...THOUGH THERE
MAY BE BRIEF MOMENTS OF IFR VISIBILITY IN THE HEAVIEST DOWNPOURS.
WINDS WILL BE SOUTH THROUGH SOUTHWEST IN THE 6-12 KT RANGE...WITH
THE POTENTIAL FOR HIGHER GUSTS DURING STORMS.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 28, 9:30 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
930 PM CDT SAT JUN 28 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291100-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
930 PM CDT SAT JUN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW STRONG THUNDERSTORMS WITH HEAVY RAINFALL REMAIN POSSIBLE
OVERNIGHT. FLASH FLOODING MAY OCCUR IN LOCALIZED AREAS. IN
ADDITION...STRONG GUSTY WINDS AND SMALL HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY. STRONG GUSTY
WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HEAVY RAINFALL AND FLASH
FLOODING...DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS TENNESSEE.

JCL

In the hours before

Special weather statement, Jun 28, 8:38 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CDT SAT JUN 28 2014

ARZ027-035-036-290215-
CRITTENDEN AR-CROSS AR-POINSETT AR-
838 PM CDT SAT JUN 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...

  NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  CENTRAL POINSETT COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED
FROM 9 MILES WEST OF HARRISBURG TO 10 MILES SOUTHWEST OF PARKIN AT
838 PM CDT...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN CRITTENDEN...CROSS AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR EARLE...HARRISBURG AND PARKIN...SHOULD MONITOR THIS
LINE OF STORMS CLOSELY.

&&

LAT...LON 3571 9072 3526 9031 3514 9066 3554 9095
TIME...MOT...LOC 0138Z 237DEG 26KT 3556 9084 3517 9062
Special weather statement, Jun 28, 8:47 PM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT SAT JUN 28 2014

MSZ011-012-020-290230-
TALLAHATCHIE MS-QUITMAN MS-PANOLA MS-
847 PM CDT SAT JUN 28 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...

  SOUTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED FROM LAMBERT TO 11 MILES SOUTHWEST OF WEBB AT 847
PM CDT...MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN PANOLA...QUITMAN AND TALLAHATCHIE COUNTIES...INCLUDING
LOCATIONS NEAR CHARLESTON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3369 9030 3371 9031 3373 9032 3376 9030
      3378 9018 3380 9019 3381 9046 3396 9046
      3424 9035 3441 8996 3380 9006 3380 9013
      3372 9014 3373 9024 3369 9028
TIME...MOT...LOC 0147Z 237DEG 25KT 3423 9023 3383 9043
Special weather statement, Jun 29, 12:13 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 AM CDT SUN JUN 29 2014

ARZ049-058-290600-
LEE AR-PHILLIPS AR-
1213 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 AM CDT FOR...

  WESTERN LEE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF MARVELL AT 1213 AM CDT...
MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
MARIANNA AND MARVELL...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3490 9110 3491 9072 3457 9071 3445 9101
      3447 9102 3447 9105 3448 9106 3473 9106
      3473 9110
TIME...MOT...LOC 0513Z 222DEG 27KT 3456 9100
Special weather statement, Jun 29, 12:55 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1255 AM CDT SUN JUN 29 2014

ARZ036-049-MSZ007-290645-
CRITTENDEN AR-LEE AR-TUNICA MS-
1255 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 AM CDT FOR...

  EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN LEE COUNTY IN EASTERN ARKANSAS...
  NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 10
MILES SOUTH OF BRICKEYS AT 1255 AM CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRITTENDEN...LEE AND TUNICA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORSESHOE
LAKE AND MIDWAY LAKE.

&&

LAT...LON 3490 9033 3464 9022 3464 9071 3490 9072
TIME...MOT...LOC 0555Z 248DEG 29KT 3473 9059
Special weather statement, Jun 29, 2:24 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
224 AM CDT SUN JUN 29 2014

ARZ049-058-290815-
LEE AR-PHILLIPS AR-
224 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 AM CDT FOR...

  SOUTHERN LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES SOUTHWEST OF WATKINS CORNER AT 224
AM CDT...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
ELAINE...HELENA...MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK...
WEST HELENA AND WHITE RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3435 9101 3481 9111 3476 9045 3474 9057
      3470 9047 3463 9052 3469 9057 3467 9059
      3454 9054 3431 9066 3437 9068 3436 9077
      3420 9085 3424 9094 3414 9083 3413 9085
      3412 9112
TIME...MOT...LOC 0724Z 226DEG 35KT 3445 9106

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:18 PM CDTSpecial Weather StatementMEGFayette27 min
Jun 28, 7:24 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby33 min
Jun 28, 7:40 PM CDTFlash Flood WarningMEGShelby2 hr
Jun 28, 7:49 PM CDTSpecial Weather StatementMEGFayette26 min
Jun 29, 4:26 AM CDTFlash Flood Warning EmergencyMEGShelby9 hr
Jun 29, 5:25 AM CDTFlash Flood WarningMEGFayette, Shelby8 hr
Jun 29, 6:57 AM CDTRiver Flood WarningMEGShelby23 hr
Jun 29, 10:41 AM CDTFlash Flood WarningMEGLake6 hr
Jun 29, 1:00 PM CDTAreal Flood WarningMEGFayette, Shelby6 hr
Jun 29, 2:39 PM CDTAreal Flood WarningMEGLake4 hr
Jun 28, 7:03 PM CDTSpecial Weather StatementMEGMarshall27 min
Jun 28, 7:08 PM CDTFlash Flood WarningMEGPanola, Quitman, Tate3 hr
Jun 28, 8:47 PM CDTSpecial Weather StatementMEGQuitman, Tallahatchie43 min
Jun 28, 9:24 PM CDTFlash Flood WarningMEGTallahatchie3 hr
Jun 29, 12:55 AM CDTSpecial Weather StatementMEGTunica50 min
Jun 28, 8:38 PM CDTSpecial Weather StatementMEGCross, Poinsett37 min
Jun 29, 12:13 AM CDTSpecial Weather StatementMEGLee47 min
Jun 29, 2:20 AM CDTFlash Flood WarningMEGCross, Lee, Phillips, St. Francis7 hr
Jun 29, 2:24 AM CDTSpecial Weather StatementMEGLee, Phillips51 min
Jun 29, 2:57 AM CDTSpecial Weather StatementMEGCross, Lee, St. Francis33 min
Jun 29, 3:34 AM CDTSpecial Weather StatementMEGCrittenden26 min
Jun 29, 3:50 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, St. Francis5 hr
Jun 29, 3:55 AM CDTSpecial Weather StatementMEGCrittenden35 min
Jun 29, 4:45 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Poinsett4 hr
Jun 29, 8:29 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Lee, Poinsett, St. Francis3 hr
Jun 29, 8:48 AM CDTRiver Flood WarningMEGLee, St. Francis5 days
Jun 29, 11:06 AM CDTAreal Flood WarningMEGCraighead, Crittenden, Cross, Lee, Poinsett, St. Francis6 hr

Nearby

Flash Flood Watches in Tennessee, 2014Flash Flood Watches in Arkansas, 2014Flash Flood Watches in Mississippi, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.